Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Additions to Cunningham’s factor table of $n^{4}+1$


Author: A. Gloden
Journal: Math. Comp. 16 (1962), 239-241
MSC: Primary 10.02
DOI: https://doi.org/10.1090/S0025-5718-1962-0144843-5
MathSciNet review: 0144843
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. J. C. Cunningham, Binomial Factorisations, v. I and IV, Francis Hodgson, London, 1923 (especially v. I, p. 113-119). S. Hoppenot, Tables des Solutions de la Congruence ${x^4} \equiv - 1(\bmod N)$ pour $100000 < N < 200000$, Librairie du Sphinx, Brussels, 1935.
  • Albert Delfeld, Table des solutions de la congruence $X^4+1\equiv 0\pmod p$ pour $300000<p<350000$, Inst. Grand-Ducal Luxembourg. Sect. Sci. Nat. Phys. Math. Arch. (N.S.) 16 (1946), 65–70 (French). MR 20563
  • A. Gloden, “Table des solutions de la congruence ${X^4} + 1 \equiv 0(\bmod p)$ pour $2 \cdot {10^5} < p < 3 \cdot {10^5}$,” Mathematica (Rumania), v. 21, 1945; Table des solutions de la congruence ${x^4} + 1 \equiv 0(\bmod p)$ pour $350000 < p < 500000$, Centre de Documentation Universitaire, Paris, 1946; Table des solutions de la congruence ${x^4} + 1 \equiv 0(\bmod p)$ pour $500000 < p < 600000$, Luxembourg, author, rue Jean Jaurès 11, 1947; Table des solutions de la congruence ${x^4} + 1 \equiv 0(\bmod p)$ pour $600000 < p < 800000$, Luxembourg, published by the author, 1952; Table des solutions de la congruence ${x^4} + 1 = 0(\bmod p)$ pour $800000 < p < 1000000$, Luxembourg, published by the author, 1959. M. Kraitchik, Recherches sur la Théorie des Nombres, v. 2, Gauthier-Villars, Paris, 1929, p. 116-117. N. G. W. H. Beeger, Additions and corrections to “Binomial Factorisations” by Lt. Col. A. J. C. Cunningham, Amsterdam, 1933. A. Gloden, “Compléments aux tables de factorisation de Cunningham,” Mathesis, v. 55, 1945-46, p. 254-256; ibid., v. 61, 1952, p. 49-50, 101, 305-306; v. 68, 1959, p. 172. See also Intermédiaire des Recherches Mathématiques, v. 4, 1948, p. 39.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.02

Retrieve articles in all journals with MSC: 10.02


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society